# SDR IPXA2021042968780

- Difficulty date: April 1, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 21,956 hours, 13,566 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A5461251920000
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300#2 PYLON PANEL 413BL FWD SUPPORT STRUCTURE AT RIB 3A CRACKEDREPAIRED IAW 54-50-00 FIG 107
